# SDR SWIA201126036

- Difficulty date: April 17, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 20,099 hours, 16,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LEFT MIDDLE EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 6511)  RELAMPED EMERGENCY LIGHT.
